MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 129" (328 CM) APPX 16.4 ML, 15 DROP PRIMARY SET W/BCV-CLAVE®, CLAVE®, REMV 4-WAY; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 129" (328 CM) APPX 16.4 ML, 15 DROP PRIMARY SET W/BCV-CLAVE®, CLAVE®, REMV 4-WAY; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number Z3626
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it has not yet been received.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 129" (328 cm) appx 16.4 ml, 15 drop primary set w/bcv-clave®, clave®, remv 4-way stopcock w/microclave®, rotating luer w/filter cap, 2 ext.The customer reported that the device was leaking from the connection between tubing and the iv when product is in use.The customer stated that the device did not appear to have any physical damage.There was unknown patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The complaint on the z3626 could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The lot history review was performed and no non-conformities were found that would have led to the reported complaint.

Brand Name
129" (328 CM) APPX 16.4 ML, 15 DROP PRIMARY SET W/BCV-CLAVE®, CLAVE®, REMV 4-WAY
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19623836
Report Number9617594-2024-00832
Device Sequence Number15505223
Product Code FPA
UDI-Device Identifier00887709034082
UDI-Public(01)00887709034082(17)290201(10)13905517
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K974589
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZ3626
Device Lot Number13905517
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2024
Supplement Date Received by Manufacturer08/20/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown